MAUDE Adverse Event Report: PARAGON 28 SCW DRIVER ATTCH CAN AO TX-10; SCREW, FIXATION, BONE

PARAGON 28 SCW DRIVER ATTCH CAN AO TX-10; SCREW, FIXATION, BONE
Catalog Number P99-190-TT10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) g2: foreign - event occurred in south africa.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that, during an ankle open reduction and internal fixation procedure, a driver tip fractured at the star interface while tightening 4.0 mm cannulated medial malleolus screws.The fractured fragment was retrieved, and the procedure was completed using a replacement tip.During intraoperative tightening, the surgeon switched hands due to fatigue and then noticed increased movement of the driver on the screw head prior to the tip fracturing.The fragment was removed without major delay, and a different tip was used to complete screw tightening.No known patient impact or adverse consequence was reported.Attempts have been made and no further information has been provided.

Brand Name
SCW DRIVER ATTCH CAN AO TX-10
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25690743
Report Number3008650117-2026-00366
Device Sequence Number9444005
Product Code HWC
UDI-Device Identifier00889795041234
UDI-Public(01)00889795041234(10)TC2306741
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP99-190-TT10
Device Lot NumberTC2306741
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age46 YR
Patient SexMale